Access count of this item: 92

Files in This Item:
File Description SizeFormat 
0713-4.pdf606.38 kBAdobe PDFView/Open
Title: 有限群スキームのアフィン平面への作用について(Frobenius写像の可換環論への応用)
Authors: 宮西, 正宜  KAKEN_name
Author's alias: Miyanishi, Masayoshi
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 33
End page: 44
URI: http://hdl.handle.net/2433/101719
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.